# SDR COEA2016121502917

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,335 hours, 32,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57610258201
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON ASSY. CHANNEL CLOSING TEE REMOVED FROM 917FX, DUE TO AREAS OF LEVEL 2 CORROSION.  REPAIRED IAW ES-3995/16.
